# SDR USAA051174

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMBER 5 SLAT WEDGE TOP SURFACE 10 INCHES FROM OUTBOARD END DAMAGED.  REMOVED DAMAGE, FABRICATED AND INSTALLED CORE, FABRICATED AND INSTALLED DOUBLER IAW 57-42-02, DEFECT SIZE: 6".
